# SDR DXTA2019121983224

- Difficulty date: December 18, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 9,234 hours, 4,367 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1159L41000147
- Part serial: A1401
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - ON TAKEOFF. RMLG FAILED TO RETRACT. QRH PROCEDUE FOR SAFE GEAR INDICATION. LANDED WITH NORMAL GEAR INDICATION.//SIGNOFF// JACKED AIRCRAFT AND CONNECTED HYDRAULIC POWER CART. PERFORMED LANDING GEAR CYCLING OPS TEST !AW G450 MM 32-00·00. OPS TEST GOOD. CYCLED GEAR OVER 20 TIMES AND NO DEFECTS NOTED. TOOK VIDEO OF INSIDE AND OUTSIDE WHILE OPERATING GEAR AND SENT TO MCC. TOWARDS THE END OF THE DAY WE FINALLY ABLE TO DUPLICATE THE PROBLEM FORWARD ALL FINDINGS TO TECH OPS AND PROVIDED SWITCH PART NUMBER TO MCC AS PER MCC REQUEST. WAITING TO HEAR BACK FROM TECH OPS AND MCC. DOWN JACKED AIRCRAFT. REPLACED UP AND DOWN LOCK SWITCHES WITH NEW PN 1159SCAV515·1 IAW G450 MM 32·61-03. REMOVED OLD RH SIDE BRACE ACTUATOR PN:1159L41000·147 SN:A1401 DUE TO INTERNAL FAILURE. INSTALLED OVERHAULED ACTUATOR PN 1159L41000-147 SN 41GAC110 IAW G450 MM 32·14·01, PERFORMED LANDING GEAR CYCLING OPS TEST !AW G450 MM 32·00-00 AND TEST GOOD. SERVICED RESERVOIR AS REQUIRED AND BLED AIR FROM SYSTEM. NO ADJUSTMENT OR RIGGING PERFORMED
